On a formula of Pollaczek and Spitzer

Lajos Takács

Studia Mathematica (1972)

  • Volume: 41, Issue: 1, page 27-34
  • ISSN: 0039-3223

How to cite


Takács, Lajos. "On a formula of Pollaczek and Spitzer." Studia Mathematica 41.1 (1972): 27-34. <http://eudml.org/doc/217618>.

author = {Takács, Lajos},
journal = {Studia Mathematica},
language = {eng},
number = {1},
pages = {27-34},
title = {On a formula of Pollaczek and Spitzer},
url = {http://eudml.org/doc/217618},
volume = {41},
year = {1972},

AU - Takács, Lajos
TI - On a formula of Pollaczek and Spitzer
JO - Studia Mathematica
PY - 1972
VL - 41
IS - 1
SP - 27
EP - 34
LA - eng
UR - http://eudml.org/doc/217618
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.